# SDR ASAA2021042334676

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 20,406 hours, 6,528 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB4446
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 20,444 hours, 6,540 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000, #1 ENG FAULT MSGS 75-30401 (THE VSV POSITION SIGNALS DISAGREE), 75-10391 (THE VSV POSITION SIGNAL IS OUT OF RANGE), 75-10401 VSV POSITION SIGNALS DISAGREE AND 75-20401 (VSV POSITION SIGNALS DISAGREE) GROUNDED - YES. REPLACED ENGINE 1 EEC. ACCOMPLISHED FADEC SYSYTEM TEST, ALL TESTS PASS REF B737-900 AMM 73-21-60-400-801-F00. REPAIR CONFIRMATION, ACTUATORS TEST 12 PASSES REF B737-900 FIM 75-31 TASK 804 AND FIM 75-31 TASK 803. GROUND VERIFICATION SUCCESSFUL.
